# SDR 98ZZZX1520

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4108D
- Make and model: Piper PA-31-350
- Aircraft serial: 318352018
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Failed
- Location: Nr 4 Cylinder
- Part time: 5,145 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

108.9 HOURS SINCE OVERHAUL:  PILOT REPORTED ROUGH RUNNING NR 4 CYLINDER ALL STUDS BROKEN, FUEL INJECTOR LINE AND EXHAUST PIPE BROKEN, AND CASE CRACKED.  THIS ENGINE IS BEING REMOVED FOR REPAIR.  .3750 INCH STUDS, P/N 38-13.  .50 INCH STUDS, P/N 50-15 THROUGH STUD, P/N 76220.
